×

zbMATH — the first resource for mathematics

The variational iteration method for analytic treatment for linear and nonlinear ODEs. (English) Zbl 1166.65353
Summary: The variational iteration method is used for analytic treatment of the linear and nonlinear ordinary differential equations (ODEs), homogeneous or inhomogeneous. The method is capable of reducing the size of calculations and handles both linear and nonlinear equations, homogeneous or inhomogeneous, in a direct manner. However, for concrete problems, a huge number of iterations are needed for a reasonable level of accuracy.

MSC:
65L05 Numerical methods for initial value problems
34A30 Linear ordinary differential equations and systems, general
34A34 Nonlinear ordinary differential equations and systems, general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int. J. modern phys. B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[2] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. meth. appl. mech. eng., 167, 57-68, (1998) · Zbl 0942.76077
[3] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 2/3, 115-123, (2000) · Zbl 1027.34009
[4] He, J.H., An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Int. J. modern phys. B, 22, 21, 3487-3578, (2008) · Zbl 1149.76607
[5] He, J.H.; Xh, Wu, Variational iteration method: new development and applications, Comput. math. appl., 54, 7/8, 881-894, (2007) · Zbl 1141.65372
[6] He, J.H., Variational iteration method – some recent results and new interpretations, J. comput. appl. math., 207, 1, 3-17, (2007) · Zbl 1119.65049
[7] Abulwafa, E.M.; Abdou, M.A.; Mahmoud, A.A., The solution of nonlinear coagulation problem with mass loss, Chaos soliton fract., 29, 313-330, (2006) · Zbl 1101.82018
[8] Momani, S.; Odibat, Z., Analytical approach to linear fractional partial differential equations arising in fluid mechanics, Phys. lett. A, 1, 53, 1-9, (2006)
[9] Momani, S.; Abusaad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos soliton fract., 27, 5, 1119-1123, (2005) · Zbl 1086.65113
[10] Abdou, M.A.; Soliman, A.A., Variational iteration method for solving burgers’ and coupled burgers’ equation, J. comput. appl. math., 181, 245-251, (2005) · Zbl 1072.65127
[11] Wazwaz, A.M., The variational iteration method for rational solutions for KdV, K(2,2), Burgers, and cubic Boussinesq equations, J. comput. appl. math., 207, 18-23, (2007) · Zbl 1119.65102
[12] Wazwaz, A.M., A comparison between the variational iteration method and Adomian decomposition method, J. comput. appl. math., 207, 129-136, (2007) · Zbl 1119.65103
[13] Wazwaz, A.M., The variational iteration method for solving two forms of Blasius equation on a half-infinite domain, Appl. math. comput., 188, 1, 485-491, (2007) · Zbl 1114.76055
[14] Wazwaz, A.M., A study on linear and nonlinear schrodinger equations by the variational iteration method, Chaos soliton fract., 37, 1136-1142, (2008) · Zbl 1148.35353
[15] Wazwaz, A.M., The variational iteration method for exact solutions of Laplace equation, Phys. lett. A, 363, 260-262, (2007) · Zbl 1197.65204
[16] Wazwaz, A.M., The variational iteration method for solving linear and nonlinear systems of pdes, Comput. math. appl., 54, 895-902, (2007) · Zbl 1145.35312
[17] Wazwaz, A.M., The variational iteration method; a reliable tool for solving linear and nonlinear wave equations, Comput. math. appl., 54, 926-932, (2007) · Zbl 1141.65388
[18] Wazwaz, A.M., The variational iteration method; a powerful scheme for handling linear and nonlinear diffusion equations, Comput. math. appl., 54, I933-939, (2007) · Zbl 1141.65077
[19] Wazwaz, A.M., The variational iteration method for a reliable treatment of the linear and the nonlinear Goursat problem, Appl. math. comput., 193, 455-462, (2007) · Zbl 1193.65185
[20] Wazwaz, A.M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands · Zbl 0997.35083
[21] Wazwaz, A.M., A new method for solving singular initial value problems in the second order differential equations, Appl. math. comput., 128, 47-57, (2002) · Zbl 1030.34004
[22] Wazwaz, A.M., A new algorithm for solving differential equations of the lane – emden type (1999), Appl. math. comput., 118, 2/3, 287-310, (2001) · Zbl 1023.65067
[23] Wazwaz, A.M., Adomian decomposition method for a reliable treatment of the emden – fowler equation, Appl. math. comput., 161, 543-560, (2005) · Zbl 1061.65064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.